MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX424T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: the following observations were made during the visual inspection: tissues residues - inlet side of the product.Permeability test: the test showed that the progav 2.0 is permeable.Computer control test: the computer controlled test showed the opening pressure of the progav 2.0, at a reference flow rate of 20 ml/h in a horizontal position of the valve, to be 16.18 cmh2o.This is within the specified tolerance of 19 cmh2o ¿ 3 cmh2o.Adjustability test: the progav 2.0 was found to be adjustable to all pressure settings.Braking force and brake function test: the braking force of the progav 2.0 was within the specified tolerance and the brake function operated as expected.Internal inspection of product: in order to verify whether the investigated valve was compromised by the known risks of hydrocephalus therapy, e.G.By a build-up of natural substances (protein, blood, or tissue particles) in the cerebrospinal fluid, we have dismantled the valve.After dismantling of the valve, no deposits were found in progav 2.0.Results: based on our investigation results, we cannot identify a deviation of the function in the valve.During our investigation the valve met all specifications.At the time of the investigation, it was not clear to us how the mentioned functional impairment occurred.No functional deviations were detected.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.From our point of view, no further regulatory actions are required.The same event: medwatch#3004721439-2021-00222.
 
Event or Problem Description
It was reported that a progav 2.0 (#fx417t) was implanted during a procedure performed on (b)(6) 2021.According to the complainant, the valve was believed to have a blockage.The patient underwent a revision procedure on (b)(6) 2021.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.No further patient data are available.The same event: medwatch# 3004721439-2021-00222.

Brand Name
PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12331155
Report Number3004721439-2021-00221
Device Sequence Number4981200
Product Code JXG
UDI-Device Identifier04041906136949
UDI-Public4041906136949
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2024
Device Model NumberFX424T
Device Catalogue NumberFX424T
Device Lot Number20041024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;